Bemerkungen zum Isomorphieproblem der Ringe.

Karlheinz Baumgartner

Monatshefte für Mathematik (1966)

  • Volume: 70, page 299-308
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Baumgartner, Karlheinz. "Bemerkungen zum Isomorphieproblem der Ringe.." Monatshefte für Mathematik 70 (1966): 299-308. <>.

author = {Baumgartner, Karlheinz},
journal = {Monatshefte für Mathematik},
keywords = {associative rings},
pages = {299-308},
title = {Bemerkungen zum Isomorphieproblem der Ringe.},
url = {},
volume = {70},
year = {1966},

AU - Baumgartner, Karlheinz
TI - Bemerkungen zum Isomorphieproblem der Ringe.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 299
EP - 308
KW - associative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.